MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 97755
Medical Device Problem Codes Failure to Interrogate (1332); Overheating of Device (1437); Charging Problem (2892); Communication or Transmission Problem (2896); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a patient (pt) regarding an external device.The reason for call was patient reported issues with charging their implant.Patient stated that the new controller had not resolved the problem and that they experienced more errors.Patient described that at times the device displayed messages such as "unable to locate device" and "system problem rm03." they explained that they had to remove the battery, blow air on the port, and wipe the pins in order to continue use.Patient also reported that the recharger feels warm while charging the implant.Agent had the patient to reset the controller.Patient did not have ac power cord or recharger available for troubleshooting.Patient believed issue was with battery pack or controller.Agent reviewed rm03 error message with patient; patient requested replacement of all devices; agent advised patient that serial numbers and troubleshooting were required to verify which equipment needed replacement.Patient abruptly disconnected the call.Pt called back and reiterated details of case.Pt mentioned they had the controller replaced in the past and "that did not seem to help." pt said they still got rm03.Pt mentioned they had the controller charged at 40% and tried to charge ins, but when they tried to charge the ins, they could not get the ins to charge and the controller ran out of charge before they could get the ins charged.Pt was frustrated on the call and said they were "going to die" without the stimulator.Agent asked the pt to plug the controller into the ac power supply without li battery pack installed, but pt said they did not have the recharger or ac power supply with them.Agent requested the pt call back for further troubleshooting once they have all equipment with them.Pt said the li battery pack was the issue because they tried "on two different stimulators." pt got frustrated and disconnected call.
 
Additional Manufacturer Narrative
2026-mar-23: correction.Pli 30 should of been system reported through the implant.See report 3004209178-2026-05187.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Analysis of the [recharger], model [97755], s/n (b)(6), revealed.Analysis found"no device found" medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24560634
Report Number3004209178-2026-04325
Device Sequence Number9593709
Product Code LGW
UDI-Device Identifier00763000372095
UDI-Public(01)00763000372095(11)210211
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification,Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number97755
Device Catalogue Number97755
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer03/09/2026
04/24/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date03/23/2026
04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1535-2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11....".; "SEE H11....".
Patient SexFemale